Skip to content
GET TRIPLE AIRMILES BONUS MILES. WHEN YOU BUY 3 OR MORE KASEL PRODUCTS.
GET TRIPLE AIRMILES BONUS MILES. WHEN YOU BUY 3 OR MORE KASEL PRODUCTS.

Children's Advil Fever from Colds or Flu Suspension Dye-Free | Grape | 100 ml

View more products by ADVIL

SKU 90936
$6.99 CAD
BUY NOW
Availability: translation missing: en.general.icons.icon_check_circle icon 24 In stock, ready to be shipped
Est Delivery:
We accept various payment methods
  • Visa
  • Mastercard
  • American Express
  • PayPal
  • Shop Pay
  • Apple Pay
  • Google Pay
  • Diners Club
  • Discover

Children's Advil Fever from Colds or Flu provides up to 8 hours of fever relief, so kids can get back to being kids. To be sure this product is right for your child, always read and follow the label.

Reduces Fever and Relieves Pain Due To:

  • Colds
  • Sore Throat
  • Immunization 
  • Earache 
Additional Details Everything you need to know about this product.

Includes 1 package containing Children's Advil Fever from Colds or Flu (100 mL bottle, Grape flavour) Dye-Free Fast, effective relief from: fever and also pain due to colds or flu, sore throat, immunization and earache. Clinically proven for up to 8 hours of fever relief Ibuprofen Oral Suspension USP 100 mg / 5 ml Specially formulated for children 2 - 12 years old.

How to Use:

If possible, use weight to dose; otherwise use age. Shake well. Use only with enclosed oral syringe. Doses on label may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor.

Specifications Technical information about the product here.

Caution:

Keep out of reach of children. Talk to a doctor if the pain or fever persists for more then 3 days. Do not use: if child had kidney or liver or hear disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended does unless advised by a doctor.

Warning:

Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. Do not combine with other Advil products, pain or fever medicine or products containing ibuprofen. In case of overdose, contact a doctor or poison control Centre immediately, even if there are no symptoms. For further information see package insert.

Non-Medicinal Ingredients:

Citric acid, Disodium EDTA, Flavour, Glycerin, Microcrystaline Cellulose, Polysorbate 80, Sodium Benzoate, Sodium Carboxymethylcellulose, Sorbitol, Sucrose, Water, Xantham Gum.

Trust icon

We're a store that does more

Shop here and you'll make someone's life brighter. We donate 10% of our profit to programs that help differently-abled individuals live active lifestyles.

Know more
Canadian maple leaf icon

We’re a proudly Canadian, family-owned company

We're passionate about our customers, our business, and the products we sell. Located in the heart of Ontario’s Niagara region, we’ve built our business on caring staff and quality goods.

Know more